Journal article icon

Journal article

Critical wave speeds for a family of scalar reaction-diffusion equations

Abstract:
We study the set of traveling waves in a class of reaction-diffusion equations for the family of potentials fm(U) = 2Um(1 - U). We use perturbation methods and matched asymptotics to derive expansions for the critical wave speed that separates algebraic and exponential traveling wave front solutions for m → 2 and m → ∞. Also, an integral formulation of the problem shows that nonuniform convergence of the generalized equal area rule occurs at the critical wave speed. © 2000 Elsevier Science Ltd. All rights reserved.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
APPLIED MATHEMATICS LETTERS
Volume:
14
Issue:
1
Pages:
65-73
Publication date:
2001-01-05
DOI:
ISSN:
0893-9659
URN:
uuid:ea17e37e-13b9-472f-84eb-d43adcb1a440
Source identifiers:
4980
Local pid:
pubs:4980

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP